Universidad Complutense de Madrid
E-Prints Complutense

Sur les composantes irréductibles de la varieté des lois d'algèbres de Lie nilpotentes

Impacto

Downloads

Downloads per month over past year

Ancochea Bermúdez, José María and Gómez-Martín, José Ramón and Valeiras, Gerardo and Goze, Michel (1996) Sur les composantes irréductibles de la varieté des lois d'algèbres de Lie nilpotentes. Journal of Pure and Applied Algebra, 106 (1). pp. 11-22. ISSN 0022-4049

[img] PDF
Restringido a Repository staff only

554kB

Official URL: http://0-www.sciencedirect.com.cisne.sim.ucm.es/science/article/pii/0022404995000070



Abstract

In this paper we determine all the components fo the variety of complex nilpotent Lie algebras of dimension 8. The technique is similar to that used for the smaller dimensions. But in this case big difficulties appear resulting from the complexity of the calculus. Thus we have developed a formal calculus for use in computers. The case of the dimension 8 is interesting because it is the first case where many nonfiliform components appear.


Item Type:Article
Subjects:Sciences > Mathematics > Algebra
ID Code:21045
Deposited On:24 Apr 2013 14:16
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page